On the Periodic KdV Equation in Weighted Sobolev Spaces
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, p. 841-853
@article{AIHPC_2009__26_3_841_0,
     author = {Kappeler, Thomas and P\"oSchel, J\"uRgen},
     title = {On the Periodic KdV Equation in Weighted Sobolev Spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     pages = {841-853},
     doi = {10.1016/j.anihpc.2008.03.004},
     zbl = {1177.35199},
     mrnumber = {2526404},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_3_841_0}
}
Kappeler, Thomas; PöSchel, JüRgen. On the Periodic KdV Equation in Weighted Sobolev Spaces. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 841-853. doi : 10.1016/j.anihpc.2008.03.004. http://www.numdam.org/item/AIHPC_2009__26_3_841_0/

[1] Airault H., Mckean H., Moser J., Rational and Elliptic Solutions of the Korteweg-De Vries Equation and a Related Many-Body Problem, Comm. Pure Appl. Math 30 (1977) 95-148. | MR 649926 | Zbl 0338.35024

[2] Bättig D., Bloch A. M., Guillot J.-C., Kappeler T., On the Symplectic Structure of the Phase Space for Periodic KdV, Toda, and Defocusing NLS, Duke Math. J. 79 (1995) 549-604. | MR 1355177 | Zbl 0855.58035

[3] Bättig D., Kappeler T., Mityagin B., On the Korteweg-De Vries Equation: Frequencies and Initial Value Problem, Pacific J. Math 181 (1997) 1-55. | MR 1491035 | Zbl 0899.35096

[4] Bona J., Grujić Z., Kalisch H., Algebraic Lower Bounds for the Uniform Radius of Spatial Analyticity for the Generalized KdV Equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 783-797. | Numdam | MR 2172859 | Zbl 1095.35039

[5] Bona J. L., Smith R., The Initial-Value Problem for the Korteweg-De Vries Equation, Philos. Trans. Roy. Soc. London Ser. A 278 (1975) 555-601. | MR 385355 | Zbl 0306.35027

[6] Bourgain J., Fourier Transform Restriction Phenomena for Certain Lattice Subsets and Applications to Nonlinear Evolution Equations, II: the KdV-Equation, Geom. Funct. Anal. 3 (1993) 209-262. | MR 1215780 | Zbl 0787.35098

[7] Bourgain J., On the Cauchy Problem for Periodic KdV-Type Equations, J. Fourier Anal. Appl. Special Issue (1995) 17-86. | MR 1364878 | Zbl 0891.35137

[8] Bourgain J., Periodic Korteweg-De Vries Equation With Measures as Initial Data, Selecta Math. (N.S.) 3 (1997) 115-159. | MR 1466164 | Zbl 0891.35138

[9] Bourgain J., Global Solutions of Nonlinear Schrödinger Equations, Amer. Math. Soc. Colloq. Publ., American Mathematical Society, Providence, RI, 1999. | MR 1691575 | Zbl 0933.35178

[10] Colliander J., Keel M., Staffilani G., Takaoka H., Tao T., Sharp Global Well-Posedness for KdV and Modified KdV on R and T, J. Amer. Math. Soc. 16 (2003) 705-749. | MR 1969209 | Zbl 1025.35025

[11] Colliander J., Keel M., Staffilani G., Takaoka H., Tao T., Local and Global Well-Posedness for Non-Linear Dispersive and Wave Equations, www.math.ucla.edu/~tao/Dispersive.

[12] Djakov P., Mityagin B., Smoothness of Schrödinger Operator Potential in the Case of Gevrey Type Asymptotics of the Gaps, J. Funct. Anal. 195 (2002) 89-128. | MR 1934354 | Zbl 1037.34080

[13] Djakov P., Mityagin B., Spectral Triangles of Schrödinger Operators With Complex Potentials, Selecta Math. (N.S.) 9 (2003) 495-528. | MR 2031750 | Zbl 1088.34072

[14] Djakov P., Mityagin B., Instability Zones of One-Dimensional Periodic Schrödinger and Dirac Operators, Uspekhi Mat. Nauk 61 (2006) 77-182, (in Russian). | MR 2279044 | Zbl 1128.47041

[15] Gasymov M. G., Spectral Analysis of a Class of Second Order Nonselfadjoint Differential Operators, Funct. Anal. Appl. 14 (1980) 14-19. | MR 565091 | Zbl 0574.34012

[16] Grébert B., Kappeler T., Pöschel J., A Note on Gaps of Hill's Equation, Int. Math. Res. Not. 50 (2004) 2703-2717. | MR 2127368 | Zbl 1082.34072

[17] Grujić Z., Kalisch H., Local Well-Posedness of the Generalized Korteweg-De Vries Equation in Spaces of Analytic Functions, Differential Integral Equations 15 (2002) 1325-1334. | MR 1920689 | Zbl 1031.35124

[18] Kappeler T., Makarov M., On the Birkhoff Coordinates for KdV, Ann. Henri Poincaré 2 (2001) 807-856. | MR 1869523 | Zbl 1017.76015

[19] Kappeler T., Mityagin B., Gap Estimates of the Spectrum of Hill's Equation and Action Variables for KdV, Trans. Amer. Math. Soc. 351 (1999) 619-646. | MR 1473448 | Zbl 0924.58074

[20] Kappeler T., Mityagin B., Estimates for Periodic and Dirichlet Eigenvalues of the Schrödinger Operator, SIAM J. Math. Anal. 33 (2001) 113-152. | MR 1857991 | Zbl 1097.34553

[21] Kappeler T., Pöschel J., KdV & KAM, Springer, Berlin, 2003. | MR 1997070

[22] Kappeler T., Topalov P., Global Wellposedness of KdV in H -1 (T,R), Duke Math. J. 135 (2006) 327-360. | MR 2267286 | Zbl 1106.35081

[23] Kenig C. E., Ponce G., Vega L., On the Cauchy Problem for the Korteweg-De Vries Equation in Sobolev Spaces of Negative Indices, Duke Math. J. 71 (1993) 1-20. | MR 1230283 | Zbl 0787.35090

[24] Kenig C. E., Ponce G., Vega L., A Bilinear Estimate With Applications to the KdV Equation, J. Amer. Math. Soc. 9 (1996) 573-603. | MR 1329387 | Zbl 0848.35114

[25] Kuksin S. B., Perturbation Theory for Quasiperiodic Solutions of Infinite-Dimensional Hamiltonian Systems, and Its Application to the Korteweg-De Vries Equation, Mat. Sb. 136 (1988), (in Russian). English translation in, Math. USSR Sb. 64 (1989) 397-413. | MR 959490 | Zbl 0678.58037

[26] Kuksin S. B., Nearly Integrable Infinite-Dimensional Hamiltonian Systems, Lecture Notes in Mathematics, vol. 1556, Springer, 1993. | MR 1290785 | Zbl 0784.58028

[27] Kuksin S. B., A Kam-Theorem for Equations of the Korteweg-De Vries Type, Rev. Math. Phys. 10 (1998) 1-64. | MR 1754991 | Zbl 0920.35135

[28] Kuksin S. B., Analysis of Hamiltonian PDEs, Oxford University Press, Oxford, 2000. | MR 1857574 | Zbl 0960.35001

[29] Marčenko V. A., Ostrowskiĭ I. O., A Characterization of the Spectrum of Hill's Operator, Math. USSR Sb. 97 (1975) 493-554. | Zbl 0343.34016

[30] Polya G., Szegö G., Problems and Theorems in Analysis I, Springer, New York, 1976. | Zbl 0338.00001

[31] J. Pöschel, Hill's potential in weighted Sobolev spaces and their spectral gaps, Preprint, http://www.poschel.de/pbl.

[32] Pöschel J., Trubowitz E., Inverse Spectral Theory, Academic Press, Boston, 1987. | MR 894477 | Zbl 0623.34001

[33] Sjöberg A., On the Korteweg-De Vries Equation: Existence and Uniqueness, J. Math. Anal. Appl. 29 (1970) 569-579. | MR 410135 | Zbl 0179.43101

[34] Temam R., Sur Un Problème Non Linéaire, J. Math. Pures Appl. 48 (1969) 159-172. | MR 261183 | Zbl 0187.03902

[35] Tkachenko V., Characterization of Hill Operators With Analytic Potentials, Integral Equations Operator Theory 41 (2001) 360-380. | MR 1853676 | Zbl 0994.34015

[36] Trubowitz E., The Inverse Problem for Periodic Potentials, Comm. Pure Appl. Math. 30 (1977) 321-342. | MR 430403 | Zbl 0403.34022